# SDR IXXA060532S

- Difficulty date: September 11, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 56110212527
- Condition: Corroded
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING TRAILING EDGE SUPPORT SHIMS CORRODED AT STATION XIS59.492.  REMOVED DAMAGED SHIMS.  FABRICATED NEW SHIMS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW SHIMS IAW DC8 SRM 51-1-8, 51-5-4, 51-3-0, TIMCO REPAIR ENGENEERING ORDER REO-G09465.
